Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 6, Issue 1, Pages 35-48
http://dx.doi.org/10.1155/S1048953393000048

Nonlinear impulsive Volterra integral equations in Banach spaces and applications

Shangdong University, Jinan, Department of Mathematics, Shangdong 250100, China

Received 1 November 1992; Revised 1 February 1993

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we first extend results on the existence of maximal solutions for nonlinear Volterra integral equations in Banach spaces to impulsive Volterra integral equations. Then, we give some applications to initial value problems for first order impulsive differential equations in Banach spaces. The results are demonstrated by means of an example of an infinite system for impulsive differential equations.